# SDR CALA2020022900539

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 69,733 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24013
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 6.14 IS CRACKED -SPT- 5866766 REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 6.14 IAW ECRA 5714-01095. DATA WAS TRANSCRIBED FROM N/R 5866766, WORK ACCOMPLI SHED BY V900441, INSPECTED BY U075598. INSPECTION  ACCEPTED
